# SDR UPS96221695

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERTICAL STAB RT LOWER TORQUE BOX CHORD CORRODED AND CRACKED.  REMOVED DAMAGED SECTION OF CHORD, FABRICATED AND INSTALLED REPAIR PARTS IAW DHC SK947-123 AND SRM 51-30-2 REF ENGINEERING FLIE NR 727-55-0338.
